# SDR AALA971005

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Bs 420-430
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON OUTBOARD SIDE OF FORWARD GALLEY TRACK FS 420 - FS 430.  REMOVED AND REPLACED FORWARD GALLEY TRACK BETWEEN FS 420 - FS 460 PER SRM 53-10-3, FIG 1, PAGE 3.  TST:  75,765.  CYCLES:  52,034.  (X)
